# SDR AALA2018061179024

- Difficulty date: June 6, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 18,124 hours, 7,223 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: D90ST2004000
- Condition: Faulty
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC RESEVOIR LOW LEVEL INDICATED ON ECAM. FOLLOWED QRH PROCEDURE. UPON LANDING RESEVOIR QUANTITY RETURNED TO NORMAL. YET ENG 1 PUMP FAULT AND PTU FAULT REMAINED. EMERGENCY WAS DELCARED AND GEAR WAS MANUALLY DROPPED. PASSENGERS WERE ADVISE AND DID NOT BRACE FOR LANDING.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO GATE ON IT'S OWN POWER. REPLACED GREEN SYSTEM HYDRAULIC RESERVOIR LOW LEVEL SENSOR PER AMM 29-11-41-400-003-A AND AMM 29-31-00-710-001-A.
